Alert archive / Florida / Tornado Warnings in 2025
Tornado Warning 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Mar 10, 2025, 7:36 AM EDT for Putnam County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2025, 7:36 AM EDT (11:36 UTC)
- Expired
- Mar 10, 2025, 8:00 AM EDT
- In force
- 24 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Putnam County, FL
The radar
The Jacksonville radar (KJAX), 99 km from the middle of the area, began a volume at 11:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 11.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 559 m above ground
- 0-6 km bulk shear
- 103 kt
- 0-1 km storm-relative helicity
- 690 m²/s²
- 0-3 km storm-relative helicity
- 848 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
511
WFUS52 KJAX 101136
TORJAX
FLC107-101200-
/O.NEW.KJAX.TO.W.0002.250310T1136Z-250310T1200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
736 AM EDT Mon Mar 10 2025
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Central Putnam County in northeastern Florida...
* Until 800 AM EDT.
* At 736 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Hollister, or 8 miles southeast of Interlachen,
moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Palatka around 740 AM EDT.
East Palatka around 745 AM EDT.
San Mateo around 750 AM EDT.
Orange Mills around 755 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2953 8182 2960 8184 2973 8153 2959 8152
TIME...MOT...LOC 1136Z 250DEG 33KT 2957 8177
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
ENYEDI2 follow-up statements
560
WWUS52 KJAX 101144
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
744 AM EDT Mon Mar 10 2025
FLC107-101200-
/O.CON.KJAX.TO.W.0002.000000T0000Z-250310T1200Z/
Putnam FL-
744 AM EDT Mon Mar 10 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 AM EDT FOR EAST
CENTRAL PUTNAM COUNTY...
At 744 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Satsuma, or near Palatka, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
San Mateo, Palatka, and East Palatka around 750 AM EDT.
Orange Mills around 755 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2956 8174 2961 8176 2973 8153 2960 8152
TIME...MOT...LOC 1144Z 250DEG 33KT 2960 8169
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
ENYEDI610 WWUS52 KJAX 101158 SVSJAX Severe Weather Statement National Weather Service Jacksonville FL 758 AM EDT Mon Mar 10 2025 FLC107-101208- /O.EXP.KJAX.TO.W.0002.000000T0000Z-250310T1200Z/ Putnam FL- 758 AM EDT Mon Mar 10 2025 ...THE TORNADO WARNING FOR EAST CENTRAL PUTNAM COUNTY WILL EXPIRE AT 800 AM EDT... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning will be allowed to expire. However, gusty winds and heavy rain are still possible with this thunderstorm. Remember, a Severe Thunderstorm Warning still remains in effect. && LAT...LON 2956 8174 2961 8176 2973 8153 2960 8152 TIME...MOT...LOC 1158Z 250DEG 33KT 2959 8171 $$ ENYEDI
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Mar 10, 6:30 AM EDT, 1 hour 6 minutes earlier.
Area forecast discussion, Mar 10, 6:30 AM EDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
630 AM EDT Mon Mar 10 2025
...New AVIATION...
.NEAR TERM...
Issued at 231 AM EDT Mon Mar 10 2025
For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf
Total rainfall so far for the I-10 corridor to just north of the
FL/GA border ranged from 2 to 4 inches with some local 5 inch
rainfall per radar estimates at 5 inches in the Suwannee Valley so
far this morning. The ample Gulf moisture will continue to stream
into the region this morning.
The mid/upper level trough over central Mississippi will gradually
transition and shift eastward across SE Georgia today, exiting
off the GA coast this evening. The associated surface low currently
over the NE Gulf and Panhandle will move eastward the NE FL and
SE GA border this morning, and then shift offshore of South Carolina
by afternoon. The occluded front near the FL/GA border will progress
and march south across the rest of NE FL through the morning as
the low tracks east-northeast.
Numerous showers and some heavy downpours will continue during the
pre-dawn hours and early daylight hours this morning with most convection
residing south of a line from Ponte Vedra to Gainesville as activity
moves from west to east. Bulk of any precip will move east by late
morning, but mid to upper level system, scattered showers are expected
over southeast GA and portions of northeast FL north of I-10 in the
aftn with a post- frontal upper level trough swinging eastward. Cold
temps aloft of about -18 to -20C and sufficient wrap-around moisture
will result in some weak instability that could lead to some isolated
t-storms with small hail for parts of southeast GA. This should end
by the early evening. Cool max temps are shown over inland southeast
GA around 60, and lower 70s toward northeast FL before the cold
advection sets in earnest Monday night. Gustier winds expected
over northeast FL due to better mixing with gusts of about 25-30
mph expected.
For tonight, considerable cloudiness starting out during the evening
hours with most of the precip is well east of the area. Low clouds
likely remain but gradually clear out after midnight through the pre-
dawn hours Tuesday morning with cooler air filtering in on northwest
winds. Winds subside during the nocturnal hours inland but remain breezy
near the coast may remain for a time given the pressure gradient.
Low temperatures will drop into the 40s area wide.
&&
.SHORT TERM...
(Tuesday through Wednesday night)
Issued at 231 AM EDT Mon Mar 10 2025
Dry high pressure builds into the area from the Gulf for Tuesday
and Wednesday, creating sunny skies and high daytime temperatures
in the low to mid 70s area wide Tuesday, warming into the upper
70s TO LOW 80S Wednesday. Overnight lows will be in the mid to
upper 40s with temperatures remaining slightly warmer along the
coast.
&&
.LONG TERM...
(Thursday through Sunday)
Issued at 231 AM EDT Mon Mar 10 2025
An upper level trough will make its way across the area Thursday
increasing cloud coverage and chances for precipitation over the
area to around 10% though conditions look to remain a little too
dry to produce much more than clouds. Low pressure builds in the
central plains Friday producing a cold front that will push into
the area towards the end of the forecast period. Daytime highs
will bounce between the mid 70s to mid 80s with overnight lows
warming into the 50s and 60s.
&&
.AVIATION...
(12Z TAFS)
Issued at 623 AM EDT Mon Mar 10 2025
Rounds of showers with a couple embedded thunderstorms will pass through
the TAF sites thru mid morning. Ceilings will continue to be in
the LIFR/IFR category thru 15z with MVFR visibilities with fog
and heavier downpours. South-southeast winds this morning will
shift to south-southwest by 15z this morning, with sustained
winds of 12-16 kt and gusts of about 20-25 kt developing between
15 to 18z. After 18z...a gradual improvement from west to east can
be expected. This will be delayed for KSSI as an upper low moves
across SE GA this afternoon with possible thunderstorm and
showers. Otherwise for FL TAF sites as the day progresses
conditions improve to MVFR mid afternoon then VFR towards 00Z and
thru the remaining TAF period. Winds will remain elevated out of
the northwest between 00z and 04z with some gusts to 15-22kts then
winds will taper during the overnight with clearing skies.
&&
.MARINE...
Issued at 231 AM EDT Mon Mar 10 2025
Numerous showers and perhaps isolated thunderstorms will persist this
morning. Strengthening low pressure will cross our area on this
morning, with gusty south-southwesterly winds during the morning,
shifting to westerly during the afternoon and then northwesterly
towards sunset. Gale conditions will be in place over offshore
waters tonight along with Small Craft Advisory conditions for
nearshore waters, with winds and seas diminishing Tuesday
afternoon and evening as low pressure accelerates towards Bermuda
and weak high pressure builds along the northern Gulf coast. High
pressure will then migrate across the Florida peninsula on Wednesday,
moving offshore by Wednesday night, with prevailing southerly
winds developing locally through Thursday.
Rip Currents: Rough surf conditions will result in a lower end
moderate risk at area beaches today as gusty offshore winds develop.
Diminishing winds and surf conditions should result in a low risk
at area beaches, with a longer period northeasterly swell arriving
towards midweek, which will increase the risk back to moderate.
Rip Currents: Rough surf conditions will result in a lower end
moderate risk at area beaches today as gusty offshore winds develop.
Diminishing winds and surf conditions should result in a low risk
at area beaches, with a longer period northeasterly swell arriving
towards midweek, which will increase the risk back to moderate.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 62 43 73 44 / 50 20 0 0
SSI 69 47 71 50 / 80 20 0 0
JAX 74 45 76 46 / 80 10 0 0
SGJ 75 49 72 49 / 80 10 0 0
GNV 71 45 75 44 / 60 10 0 0
OCF 70 47 75 46 / 60 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 8 AM EDT this morning for FLZ021-023-024-030-
031-033-120-124-125-132-133-220-225-232-322-325-422-425-522.
GA...Flood Watch until 8 AM EDT this morning for GAZ149-162-163-165-
166-250-264-350-364.
AM...Small Craft Advisory from 6 PM this evening to 7 AM EDT Tuesday
for AMZ450.
Small Craft Advisory from 3 PM this afternoon to 10 AM EDT
Tuesday for AMZ452-454.
Small Craft Advisory until 5 PM EDT this afternoon for AMZ470-
472-474.
Gale Warning from 5 PM this afternoon to 10 AM EDT Tuesday for
AMZ470-472-474.
&&In the hours before
Special weather statement, Mar 10, 4:45 AM EDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
445 AM EDT Mon Mar 10 2025
GAZ135-136-100900-
Appling GA-Wayne GA-
445 AM EDT Mon Mar 10 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN WAYNE AND NORTHERN
APPLING COUNTIES THROUGH 500 AM EDT...
At 445 AM EDT, Doppler radar was tracking a strong thunderstorm near
Baxley, moving northeast at 55 mph.
HAZARD...Wind gusts around 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Surrency, Baxley, and Plant Hatch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3193 8230 3194 8228 3190 8219 3191 8213
3189 8214 3189 8211 3186 8212 3182 8204
3182 8202 3179 8199 3179 8196 3177 8195
3162 8211 3178 8246 3194 8236 3194 8231
3195 8231
TIME...MOT...LOC 0845Z 228DEG 47KT 3180 8228
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
NELSONSpecial weather statement, Mar 10, 5:13 AM EDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
513 AM EDT Mon Mar 10 2025
FLZ125-133-325-100915-
Coastal St. Johns FL-South Central Duval FL-Coastal Duval FL-
513 AM EDT Mon Mar 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN ST. JOHNS AND
SOUTHEASTERN DUVAL COUNTIES THROUGH 515 AM EDT...
At 501 AM EDT, Doppler radar was tracking a strong thunderstorm over
Bayard, or near Mandarin, moving northeast at 45 mph.
HAZARD...Wind gusts around 40 mph and minor flooding due to heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Atlantic Beach, Palm Valley, Sawgrass, Jacksonville Beach,
Baymeadows, Neptune Beach, San Pablo, Unf, and Ponte Vedra Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3013 8162 3024 8163 3037 8136 3025 8135
3017 8132 3017 8136
TIME...MOT...LOC 0901Z 246DEG 39KT 3018 8153
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
NELSONSpecial weather statement, Mar 10, 5:48 AM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
548 AM EDT Mon Mar 10 2025
FLZ024-124-125-425-GAZ165-166-364-101030-
Western Duval FL-Inland Nassau FL-Coastal Duval FL-Coastal Nassau FL-
Inland Camden GA-Western Charlton GA-Coastal Camden GA-
548 AM EDT Mon Mar 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NASSAU...NORTHEASTERN DUVAL...
SOUTHERN CAMDEN AND EAST CENTRAL CHARLTON COUNTIES THROUGH 630 AM
EDT...
At 548 AM EDT, Doppler radar was tracking a strong thunderstorm near
St. George, or 7 miles southwest of Hilliard, moving northeast at 55
mph.
HAZARD...Wind gusts around 40 mph, pea size hail, and minor flooding
due to heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible. Minor flooding due to heavy rainfall is possible.
Locations impacted include...
High Point, Kings Ferry, Callahan, Fernandina Beach, Harrietts Bluff,
Yulee, Amelia City, Dungeness, Kings Bay Base, and Kingsland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3053 8205 3064 8214 3102 8143 3101 8142
3104 8139 3099 8139 3077 8142 3051 8139
TIME...MOT...LOC 0948Z 237DEG 49KT 3061 8200
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
NELSONSpecial weather statement, Mar 10, 6:19 AM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
619 AM EDT Mon Mar 10 2025
FLZ136-137-140-236-237-240-340-101100-
Eastern Alachua FL-Western Alachua FL-Central Marion FL-
Western Marion FL-Eastern Putnam FL-Western Putnam FL-
Eastern Marion FL-
619 AM EDT Mon Mar 10 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN ALACHUA...NORTHERN
MARION AND PUTNAM COUNTIES THROUGH 700 AM EDT...
At 618 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rochelle to near Williston Municipal
Airport. Movement was northeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lake Delancy, Hog Valley, Flemington, Sparr, Melrose, Carraway, East
Palatka, Pomona Park, Micanopy, and Lochloosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2924 8240 2948 8241 2949 8247 2953 8247
2973 8205 2972 8205 2972 8203 2974 8200
2975 8194 2979 8191 2980 8186 2984 8181
2984 8158 2980 8157 2977 8154 2964 8152
2949 8152
TIME...MOT...LOC 1018Z 245DEG 54KT 2952 8227 2931 8242
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
ENYEDISpecial weather statement, Mar 10, 6:58 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
658 AM EDT Mon Mar 10 2025
FLZ136-140-240-340-101145-
Eastern Alachua FL-Central Marion FL-Western Marion FL-
Eastern Marion FL-
658 AM EDT Mon Mar 10 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN ALACHUA AND MARION
COUNTIES THROUGH 745 AM EDT...
At 658 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rainbow Lakes Estates to 8 miles north of
Inverness Highlands North. Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lake Delancy, Hog Valley, Fort McCoy, Sparr, Salt Springs, Rainbow
Lakes Estates, Anthony, Ocala, Dunnellon, and Belleview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2897 8232 2905 8247 2904 8253 2921 8253
2922 8240 2928 8241 2950 8206 2947 8206
2950 8200 2952 8185 2949 8184 2949 8178
2943 8178 2943 8174 2937 8174 2936 8166
2932 8168 2928 8164 2896 8221 2896 8231
TIME...MOT...LOC 1058Z 233DEG 39KT 2916 8248 2898 8232
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ENYEDISpecial weather statement, Mar 10, 7:00 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
700 AM EDT Mon Mar 10 2025
FLZ033-038-132-133-136>138-140-232-237-101145-
Coastal Flagler FL-Eastern Clay FL-Eastern Alachua FL-
Coastal St. Johns FL-Western Clay FL-Inland Flagler FL-
Eastern Putnam FL-Western Putnam FL-Inland St. Johns FL-
Eastern Marion FL-
700 AM EDT Mon Mar 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN FLAGLER...
SOUTHEASTERN ALACHUA...SOUTHERN ST. JOHNS...NORTHERN MARION...PUTNAM
AND SOUTHERN CLAY COUNTIES THROUGH 745 AM EDT...
At 659 AM EDT, Doppler radar was tracking a strong thunderstorm over
Cross Creek, or 8 miles northwest of Citra, moving east at 60 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hog Valley, Melrose, Carraway, East Palatka, Micanopy, Lochloosa,
Vilano Beach, Interlachen, Grove Park, and Florahome.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2946 8192 2950 8191 2951 8193 2950 8200
2947 8206 2944 8206 2943 8214 2942 8215
2943 8221 2946 8222 2946 8219 2948 8221
2949 8228 2963 8230 3001 8127 2963 8116
TIME...MOT...LOC 1059Z 255DEG 51KT 2952 8218
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ENYEDIThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 8:19 PM EDT | Areal Flood Advisory | JAX | Baker, Columbia, Hamilton | 84 min |
| Mar 9, 9:03 PM EDT | Areal Flood Advisory | JAX | Suwannee | 9 hr |
| Mar 9, 9:08 PM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 11 hr |
| Mar 9, 9:50 PM EDT | Areal Flood Advisory | JAX | Baker, Bradford, Columbia, Suwannee, Union | 9 hr |
| Mar 9, 9:53 PM EDT | Special Weather Statement | JAX | Union | 37 min |
| Mar 9, 10:33 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Columbia, Gilchrist, Suwannee, Union | 3 hr |
| Mar 9, 11:34 PM EDT | Special Weather Statement | JAX | Alachua | 41 min |
| Mar 10, 12:19 AM EDT | Special Weather Statement | JAX | Alachua | 26 min |
| Mar 10, 12:35 AM EDT | Areal Flood Advisory | JAX | Baker, Columbia, Hamilton, Nassau, Suwannee | 7 hr |
| Mar 10, 12:41 AM EDT | Special Weather Statement | JAX | Clay | 34 min |
| Mar 10, 1:04 AM EDT | Special Weather Statement | JAX | Columbia, Hamilton, Suwannee | 41 min |
| Mar 10, 1:31 AM EDT | Special Weather Statement | JAX | Baker | 29 min |
| Mar 10, 1:53 AM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 37 min |
| Mar 10, 2:11 AM EDT | Special Weather Statement | JAX | Baker | 49 min |
| Mar 10, 2:36 AM EDT | Special Weather Statement | JAX | Baker, Columbia, Hamilton, Suwannee | 39 min |
| Mar 10, 3:36 AM EDT | Gale Warning | JAX | 31 hr | |
| Mar 10, 3:58 AM EDT | Areal Flood Advisory | JAX | Clay, Duval | 3 hr |
| Mar 10, 4:18 AM EDT | Special Weather Statement | JAX | Columbia, Union | 42 min |
| Mar 10, 4:53 AM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Columbia, Gilchrist, Suwannee, Union | 3 hr |
| Mar 10, 5:13 AM EDT | Special Weather Statement | JAX | Duval | 2 min |
| Mar 10, 5:48 AM EDT | Special Weather Statement | JAX | Nassau | 42 min |
| Mar 10, 6:19 AM EDT | Special Weather Statement | JAX | Putnam | 41 min |
| Mar 10, 6:58 AM EDT | Special Weather Statement | JAX | Marion | 47 min |
| Mar 10, 7:00 AM EDT | Special Weather Statement | JAX | Putnam, Saint Johns | 45 min |
| Mar 10, 7:33 AM EDT | Severe Thunderstorm Warning | JAX | Putnam | 27 min |
| Mar 10, 7:51 AM EDT | Special Weather Statement | JAX | Putnam, Saint Johns | 54 min |
| Mar 10, 8:06 AM EDT | Special Weather Statement | JAX | Saint Johns | 24 min |
| Mar 10, 8:08 AM EDT | Special Marine Warning | JAX | 97 min | |
| Mar 10, 8:12 AM EDT | Special Weather Statement | JAX | Alachua | 33 min |
| Mar 10, 8:21 AM EDT | Areal Flood Advisory | JAX | Saint Johns | 114 min |
| Mar 10, 8:25 AM EDT | Special Weather Statement | JAX | Flagler | 35 min |
| Mar 10, 8:32 AM EDT | Special Weather Statement | JAX | Alachua, Bradford | 28 min |
| Mar 10, 8:40 AM EDT | Special Weather Statement | JAX | Saint Johns | 35 min |
| Mar 10, 8:46 AM EDT | Special Weather Statement | JAX | Clay | 29 min |
| Mar 10, 9:10 AM EDT | Special Weather Statement | JAX | Flagler | 35 min |
| Mar 10, 9:16 AM EDT | Special Weather Statement | JAX | Duval | 29 min |
| Mar 10, 9:21 AM EDT | Special Marine Warning | JAX | 54 min | |
| Mar 10, 9:21 AM EDT | Severe Thunderstorm Warning | JAX | Duval | 24 min |
| Mar 10, 9:27 AM EDT | Areal Flood Advisory | JAX | Duval | 2 hr |
| Mar 10, 9:56 AM EDT | Special Marine Warning | JAX | 34 min | |
| Mar 10, 10:17 AM EDT | Special Marine Warning | JAX | 28 min |
Nearby
Tornado Warnings in Florida, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.